Medical Questions > Womens Health > Birth Control Forum

Period getting late due to taking postinor 2

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have taken the postinor 2 march 11 which is my 2nd day of the period. I take a postinor 2 again April 16. My period should be happened to be in march 10 but still not happened. Is it normal?
Did you find this post helpful?
First Helper DmitriyBronfman1
|

replied April 20th, 2017
Yes, it's okay. It could be because Postinor 2 have high hormonal dosage contained. Since these pills contain high dosages of hormones, these affect your hormonal and period pattern causing delay in next periods. Wait and watch for your periods which could be delayed due to the emergency contraceptive use. Visit your doctor/gynecologist.
Take care.
|
Did you find this post helpful?

replied April 21st, 2017
Thank you very much. I also feel back pain heavily. Is it also normal?
|
Did you find this post helpful?
Quick Reply